# SDR SWAA2022101056680

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 15,525 hours, 7,533 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CAPTS SIDE FLASHLIGHT INOP / [01] PROPERLY SEATED AND PERFORMED FLASH LT CHECK AT AFT LEFT IAW AMM 25-64-00
